# SDR R61A201403110363

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 6,533 hours, 6,204 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LT MLG AND NLG DOORS INDICATED OPEN IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED, CREW RETURNED TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.
